4 doctors weighed in:
Are there any adverse reaction or side effect when ingesting mineral oil?
4 doctors weighed in

Dr. Luis Villaplana
Internal Medicine
3 doctors agree
In brief: No except if
Taken in excess may cause diarrhea for a few days.
It's a great lubricant for the bowel, but not for daily use.

In brief: No except if
Taken in excess may cause diarrhea for a few days.
It's a great lubricant for the bowel, but not for daily use.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
1 comment
Dr. Cornelia Franz
When using mineral oil for constipation the end point is when the patient is pooping mineral oil (and it has an orange color). It can interfere with absorption of fat soluble vitamins if used chronically.. Other than that not a lot off side effects.
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors